# SDR DL73E001936

- Difficulty date: October 3, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- Aircraft time: 35,144 hours, 29,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 3 INCH LONG CRACK NEAR FS 520 AND STRINGER 16L.  THE CRACK WAS REMOVED WITH A CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER B737 SRM 53-30-3, FIG 1 AND ER/A 378803-14.
